.ISSN (e) 1759-7331
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society
Font Size:  Small  Medium  Large

Quantitative Economics, Volume 9, Issue 1 (March 2018)

Estimating matching games with transfers

Jeremy T. Fox

Abstract



I explore the estimation of transferable utility matching games, encompassing many‐to‐many matching, marriage, and matching with trading networks (trades). Computational issues are paramount. I introduce a matching maximum score estimator that does not suffer from a computational curse of dimensionality in the number of agents in a matching market. I apply the estimator to data on the car parts supplied by automotive suppliers to estimate the valuations from different portfolios of parts to suppliers and automotive assemblers.

Matching trading networks relationship formation semiparametric estimation maximum score C35 C57 C78 L14 L62

Full Text: Print View Print (Supplement) View (Supplement) Supplementary code PDF (Print)